# SDR UALA2011071103432

- Difficulty date: July 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 36,385 hours, 14,756 cycles
- Engine: Iae V2522A5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Condition: Malfunctioned
- Location: Oil System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOP LIGHT, RTFL.  ENG 2 CREW COMMENTS: ENG LOW OIL PRESS INDICATION.  16 PSI IND.  RETURNED TO NORMAL ONE MINUTE LATER.  RPL'D BURNDY BLOCK AND OIL PRESSURE TRANSMITTER.  IDLE RAN ENGINE FOR 5 MINUTES AND OIL PRESSURE SHOWED 156PSI.  REPLACED ENG INTERFACE UNIT, PRECAUTIONARY.
